Estimation for queues from queue length data
Ross, Joshua V., Taimre, T. and Pollett, P. K.. (2007) Estimation for queues from queue length data. Queueing Systems, Vol.55 (No.2). pp. 131-138. ISSN 0257-0130Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s11134-006-9009-2
We consider the estimation of arrival and service rates for queues based on queue length data collected at successive, not necessarily equally spaced, time points. In particular, we consider the M/M/c queue, for c large, but application of the method to the repairman problem is almost identical, and the general approach presented should extend to other queue types. The estimation procedure makes use of an Ornstein-Uhlenbeck diffusion approximation to the Markov process description of the queue. We demonstrate the approach through simulation studies and discuss situations in which the approximation works best.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics > QA76 Electronic computers. Computer science. Computer software
H Social Sciences > HD Industries. Land use. Labor > HD28 Management. Industrial Management
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Queueing Systems|
|Publisher:||Spring New York LLC|
|Number of Pages:||8|
|Page Range:||pp. 131-138|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)